# SDR C2XA00BT046

- Difficulty date: July 11, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N15827
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: D227001721
- Condition: Separated
- Location: Lt Nose Wheel
- Stage of operation: NR
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: O

## Discrepancy

ROC - FLT 3114 - CREW REPORTED, LEFT NOSEWHEEL CAME OFF AXLE.  MAINTENANCE REMOVED AND REPLACED THE NLG SHOCK ABSORBER AND BOTH NOSE TIRE/WHEEL ASSEMBLIES.  AIRCRAFT RETURNED TO SERVICEABLE CONDITION.  (M)
